# SDR UIEA2021082701888

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB LH T/E SUPPORT BEAM AT RUD STA 382.4 FOUND CRACK.( VERT STAB RUD STA 382.4 L/H T/E SUPPORT BEAM CAP ANGLE CRACK AREA REPAIRED IAW SRM 55-30-13-2R-2 REPAIR 2. )
